# SDR CALA2018032100961

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N382011
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 18L SPLICE,  BS 1460 CORRODED.   REMOVED THE CORROSION, AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03.   REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-4 0-02, AND DWG 146N3400.
